# SDR SWI2025F00539

- Difficulty date: March 4, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP COMMON TO DD4 AND FRAME AT APPROXIMATELY 314 IS CORRODED  (C-CHECK RO 04/26/2025)FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR CLIP COMMON TO THE DD4 AND FRAME 314 REF CRJ900 SRM 51-42-06-001-001-A01, DWG 601R31702 REV -N, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED
